# SDR HNAA2021100600478

- Difficulty date: September 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 47,747 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E879202 - RIGHT HAND VERTICAL STABILIZER SPHERICAL BEARING HOLE IS ENLARGED PAST ORIGINAL DIAMETER NEED TO BE ENLARGED TO FIRST OVERSIZE. .... RIGHT HAND VERTICAL STABILIZER SPHERICAL BEARING HOLE IS ENLARGED TO FIRST OVERSIZE IAW PIEDMONT EO1-55-21-0248.
